# SDR ASMF201008004

- Difficulty date: July 3, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 35,373 hours, 5,831 cycles
- Engine: Ge GE9090B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED A LIGHTNING STRIKE IN THE FUSELAGE SKIN. MX PERFORMED A LIGHTNING STRIKE INSP IAW MM 05-51-19 DETECTING RIVETS WITH HEAD BURNED IN FUSELAGE SKIN STA 220.5 BETWEEN LT STR 14-15 AND STA 239 THROUGH 382. THE NON ROUTINE CARDS A0166041, A0166042 AND A0166043 WERE ISSUED TO RIVETS REPLACED IAW SRM 51-40-02, FIG 8 AND SRM 51-40-02, PARA 4.B, ALL CORRECT.
